# SDR AWXA200200404

- Difficulty date: May 4, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 39,438 hours, 18,260 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Part serial: 2772
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 236 hours, 103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURNBACK - FLT 0315 - AFTER TAKEOFF FROM LAX EN ROUTE TO PHX RECEIVED VENT SKIN VALVE AND VENT AVIONICS SYSTEM FAULT ON ECAM, NO CABIN PRESSURE, TURNED BACK TO LAX.  MAINTENANCE AT LAX ISSUED MEL 21-26-04, COND.  NR 1 (EXTRACT VALVE INOPERATIVE); THIS MEL DEACTIVATES THE MAIN FLAP IN THE CLOSED POSITION AND THE INTERNAL FLAP IN THE OPEN POSITION ALLOWING THE AIRCRAFT TO PRESSURIZE.  AIRCRAFT CONTINUED TO PHX.  MAINTENANCE REMOVED AND REPLACED THE SKIN AIR VALVE (EXTRACT) IAW AMM 21-26-53-000-001.  VENDOR BENCH TEST OF SKIN AIR VALVE S/N 2772 WAS NO FAULT FOUND, UNIT WAS NOT DISASSEMBLED AND INSPECTED.
